# SDR AWXA001488

- Difficulty date: March 12, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 53A1173
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED 1.1 INCH FS 178 WL 202 LBL 5.0.  STOP DRILLED CRACK AND INSTALLED REPAIR PARTS IAW SRM 53-10-08 FIG 209.
